Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 2, pp. 425-426 (2000)

On a Covering Problem in the Plane

Bernulf Weissbach

Fakultät für Mathematik, Institut für Algebra und Geometrie, Otto-von-Guericke-Universität Magdeburg, Postschliessfach 4120, D-39016 Magdeburg

Abstract: We make a remark to a covering problem stated by V. Boltyanski, H. Martini and P. S. Soltan.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition